# SDR AALA201709019027

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 49,281 hours, 24,729 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: E350F1352C0L
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ELECTRICAL ODOR FROM CAPTAINS CHART HOLDER LIGHT.  THE LIGHT WAS EXTREMELY HOT TO TOUCH AND COULD NOT TURN OFF.  PULLED CIRCUIT BREAKER AND SMELL/HEAT WENT AWAY. REMOVED AND REPLACED CHART HOLDER LIGHT PER AMM 33-10-00.  OPERATIONAL CHECK GOOD.
